MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-3.5-K
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
 
Event or Problem Description
On (b)(6) 2024, the epileptologist first identified signal artifact and high impedance on the left insula depth lead.At that time, lead detection was modified on the lead.There is no indication as to the cause of the probable lead break.On (b)(6) 2024, the patient underwent replacement of the lead.During the replacement procedure, the connector cover was inspected, cleaned out and re-tested.Upon evaluation of the lead at the entry point into the skull, it was noted that the lead had a sharp bend when exiting the dog-bone plate, which could have been where a fracture occurred.Neuropace is pending information which would indicate if the lead will be returned.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key20622152
Report Number3004426659-2024-00071
Device Sequence Number7534301
Product Code PFN
UDI-Device Identifier00855547005021
UDI-Public010085554700502117211108
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-344-3.5-K
Device Catalogue Number1007606
Device Lot Number27038-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age31 YR
Patient SexMale